# SDR USAA2013122600002

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,364 hours, 15,679 cycles
- Engine: Iae V2527A5
- Engine time: 49,353 hours, 18,047 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK2
- Part serial: 1777667
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 49,352 hours, 18,020 cycles
- Component: Engine, Iae, V2500
- Component part number: V2527A5
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EGT IS ELEVATED AT TAKE-OFF & AT CRUISE.  REPLACED NR 1 ENG 2.5 BLEED ACTUATOR IAW A320 AMM 75-31-42.
